# SDR R61A201801300093

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,856 hours, 7,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP NEAR SEAT 1A HAS PLACES THAT DO NOT ILLUMINATE.  R & R IAW AMM 33-50-21.
